# SDR USAABB00099

- Difficulty date: September 22, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV9
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FOUND LOW LEVEL EMERGENCY LIGHT INOPERATIVE AT ROW 9.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
